加入好友 【Designated Class 2 Drugs】SS Pharmaceuticals Little White Rabbit BRON – EBISU恵比壽日藥直送
【Designated Class 2 Drugs】SS Pharmaceuticals Little White Rabbit BRON Phlegm and Cough Syrup 120ml

【Designated Class 2 Drugs】SS Pharmaceuticals Little White Rabbit BRON Phlegm and Cough Syrup 120ml

  • ¥1,100
    Unit price per 
Tax included. Shipping calculated at checkout.
商品重量:0.308 kg
Only -63 left!

【Designated Class 2 medical products】New ブロン liquid エース 120ml

Commodity information

Antitussive and expectorant ●A painful cough is not only annoying, but it also prevents a good night's sleep and consumes energy. Also, throat tangles are very unpleasant.
●The new Bron Liquid Ace contains tan that reduces cough and promotes expulsion of phlegm. A syrup that is effective for cough and phlegm and is easy to swallow.

●Precautions for use■■Prohibitions■■
(If you're not careful, current symptoms can get worse and you're prone to side effects and accidents.)
1. The following persons are prohibited from using
Children under 12 years old.
2. Do not use any of the following medicines while taking this medicine Other antitussive expectorants, cold medicines, sedatives, oral medicines containing antihistamines, etc. (for rhinitis)
Oral medicines, motion sickness medicines, allergy medicines, hypnotic sedatives, etc.)
3. Do not drive a vehicle or operate machinery after taking the medicine. (Drowsiness may occur.)
4. People who are breastfeeding should not take this medication or should avoid breastfeeding while taking this medication.
5. Do not overdose or use for a long time (Fatigue and collapse may occur.)
■■Consulting■■
1. Please consult your doctor, pharmacist or registered distributor before taking it by the following persons (1) People who are being treated by a doctor.
(2) Pregnant women or women who are considered pregnant.
(3) People who have allergic reactions caused by drugs.
(4) People with the following symptoms.
High fever, difficulty urinating (5) People who received the following diagnosis.
Glaucoma, Respiratory Dysfunction, Obstructive Sleep Apnea Syndrome, Obesity
2. If any of the following symptoms occur after taking the medicine, it may cause side effects, please take it immediately.
Please stop using this leaflet and consult your doctor, pharmacist or registered distributor on the relevant part ・ ・ ・ Symptoms Skin: Rash/redness, itching Digestive system: Nausea/vomiting, loss of appetite Psychological nervous system...dizziness urinary system : Difficulty urinating In rare cases, the following serious symptoms may occur. In this case, see a doctor immediately.
Symptom name ・ ・ ・ Symptoms Aplastic anemia: bruising, nosebleeds, bleeding teeth, fever, pale skin and mucous membranes feeling tired, palpitation, shortness of breath, feeling unwell and tired, blood in the urine, etc.
caught.
Agranulocytosis: sudden high fever, chills, sore throat, etc.
Respiratory depression: shortness of breath, shortness of breath, etc. occur.
3. After taking the medicine, the following symptoms may appear, so these symptoms may persist or worsen.
If you see any of the above, stop administering and take this leaflet to your doctor, pharmacist or registrar.
Please consult the seller for constipation, dry mouth, drowsiness
4. If symptoms do not improve after taking 5 to 6 times, please stop taking and use the instructions, please consult your doctor, pharmacist or registered distributor

●Efficacy / effect cough, phlegm

●Usage/Dosage Measure the following dose with the attached measuring cup and take 3 times a day after meals.
In some special cases it is ok to take up to 6 times a day, but in this case it should be taken regularly, please leave it for at least 4 hours.
Age・・・ 1 dose for adults (over 15 years old)・・・ 10mL
12-14 years old・・・ 6.6mL
Under 12 years old...do not take
*Rinse the graduated cup with water every time you use it and keep it clean with this product.

<Notes on usage/dosage>
(1) Please strictly abide by the usage and dosage.
(2) When taking it for children, please take it under the guidance and supervision of parents.

●Ingredients / Quantity in 60mL Ingredient: In 60 mL... Action Codeine Phosphate・・・ 30mg
・ ・ ・It acts on the cough center of the medulla oblongata and suppresses the occurrence of cough.
Guaifenesin・・・ 170mg
Enhance the secretory function of respiratory mucosa, dilute sputum and promote excretion.
Chlorpheniramine Maleate...12mg
・ ・ ・Relieves allergic cough.
Caffeine Anhydrous・・・ 62mg
・・・Helps other ingredients work.
Additives: fructose glucose liquid sugar, alcohol, propylene glycol, sodium chloride, citric acid,
Sodium Benzoate, Parabens, Ethyl Vanillin, Caramel, Vanillin, l-Menthol, Fragrance

●Storage and Handling Precautions (1) Keep the lid tightly closed in a cool place and avoid direct sunlight.
(2) Please keep it out of the reach of children.
(3) Do not replace other containers.
(This could lead to abuse or altered quality.)
(4) When capping, wipe the mouth of the bottle thoroughly before closing the cap. On rare occasions, it may be difficult to open the cap if the cap is closed with the solution on. Also, if not tightened properly, the contents may leak or become contaminated.
(5) Do not take any items that have expired.

[Other attached packaging documents]
For the treatment of cough and phlegm..
In addition to taking this medication, keep the following points in mind.
● Get enough sleep and nutrition, and try to regain your strength.
●Pay attention to dry indoor air and keep the air clean to avoid entering indoor dust.
● Pay attention to gargle and protect the throat, avoid smoking and other behaviors that harm the throat.

※Japanese products are frequently updated. If you receive a product that does not match the detailed picture, please refer to the actual product you received. In addition, after cross-border long-distance transportation, the outer packaging of the product may appear indentation, micro-damage, seal (if any) detachment, and the date of printing may be worn due to scratches and collisions, but it usually does not affect the quality of the product.


We Also Recommend